MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE 1 ML ALLERGIST TRAY WITH 26 G X 3/8 IN SAFETYGLIDE; PISTON SYRINGE

BD MEDICAL - DIABETES CARE 1 ML ALLERGIST TRAY WITH 26 G X 3/8 IN SAFETYGLIDE; PISTON SYRINGE
Catalog Number 305951
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device expiration date: unknown.Device manufacture date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that a 1 ml allergist tray with 26 g x 3/8 in safetyglide had a safety mechanism that would not advance onto the needle after use.This occurred on 4 separate occasions but the date/time and or patient information is unknown.
 
Additional Manufacturer Narrative
Investigation summary: customer returned (5) 1ml, 10mm, 26g bd safetyglide allergy syringes in an open tray.Customer states that the safety mechanism would not advance onto the needle after it had been used.All returned syringes were tested and all safety mechanism were able to be properly activated with no observed defects.A dhr check was not performed as the lot number is "unknown" for this complaint.Based on the samples and/or photo(s) received the investigation concluded: unconfirmed: bd was not able to duplicate or confirm the customer¿s indicated failure.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.Based on the above, no additional investigation and no capa is required at this time.
 
Event or Problem Description

Brand Name
1 ML ALLERGIST TRAY WITH 26 G X 3/8 IN SAFETYGLIDE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
MDR Report Key8367249
Report Number1920898-2019-00204
Device Sequence Number183566
Product Code MEG
UDI-Device Identifier30382903059516
UDI-Public30382903059516
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K992734
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305951
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 02/05/2019
Supplement Date Received by Manufacturer02/05/2019
Initial Report FDA Received Date02/25/2019
Supplement Report FDA Received Date03/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;